# SDR ASOA200801484

- Difficulty date: November 8, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 11,575 hours, 7,830 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Corroded
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM ASD STEP CORRODED WHERE BOTTOM FOLDING STEP ATTACHES.
